MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT AXSOS 3 TI LOCKING, SHORT, Ø3.1 X 216MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER GMBH DRILL BIT AXSOS 3 TI LOCKING, SHORT, Ø3.1 X 216MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 705031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
Customer reported that: "break axsos strands, 2 yesterday on the same patient.Ref 705025 and 705031.This is the fourth time it's happened to me.The wick then remains in the patient's bone.".
 
Additional Manufacturer Narrative
The reported event could be confirmed only on the x-rays provided.However, more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Customer reported that: "break axsos strands, 2 yesterday on the same patient.Ref (b)(4) and (b)(4).This is the fourth time it's happened to me.The wick then remains in the patient's bone.".

Brand Name
DRILL BIT AXSOS 3 TI LOCKING, SHORT, Ø3.1 X 216MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9455282
Report Number0008031020-2019-02134
Device Sequence Number16672755
Product Code HWE
UDI-Device Identifier07613327083316
UDI-Public07613327083316
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number705031
Device Catalogue Number705031
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1